# SDR AALA2019041519001

- Difficulty date: April 9, 2019
- Submitted: April 23, 2019
- Operation: Air carrier
- Aircraft: N901AN
- Make and model: Boeing 737823
- Aircraft serial: 29503
- Aircraft time: 58,909 hours, 24,028 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Fuel Sys
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS DURING FLIGHT, PREMATURE FUEL BURN FROM BOTH WING TANKS WITH FUEL IN CENTER TANK. ALL PUMPS  SHOW NORMAL. 1:40 HRS INTO FLIGHT, LOST 700 LBS IN RIGHT TANK AND 300 LBS FROM LEFT TANK. CENTER TANK IS FEEDING NORMAL. WHEN CENTER TANK WAS EMPTY, LEFT TANK HAD 8.0 AND RIGHT HAD 7.5. ACCOMPLISHED FQIS BITE TEST IAW, FIM 28-41-00, BITE TEST GOOD, NO FAULTS, MESSAGES NOTED. READY FOR NEXT STEP CHECK WHICH IS DRY CAP AND RESISTANCE CHECK IAW AMM 28-41-21.   MAINTENANCE ACCOMPLISHED FIM TASK 28-41-00, SATISFACTORY RESULTS. REINSTATED CENTER RIGHT FUEL PUMP & OPS CHECKED NORMAL
